| Catalog Number |
0066812 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/10/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product expired before an investigation could be initiated.However, a documented dhr review had previously been performed which did not yield any anomalies.Product expired before investigation.
Event or Problem Description
On (b)(6) 2016, a (b)(6) customer site originally reported an unexpected negative antibody screen when using capture-r ready-screen (4), but with inadequate information.